Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Wilmington, OH

May 21, 2014Greene County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2014, 7:45 PM EDT for Greene County, Ohio. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 7:45 PM EDT (23:45 UTC)
Expired
May 21, 2014, 8:15 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

County Greene County, OH

The radar

The Cincinnati radar (KILN), 28 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:45 PM EDTTSTM WND DMG3 Sw Xenia, OHLARGE TREE BRANCH BROKEN OFF ON SHANNON LN. ANOTHER LARGE BRANCH FELL ONTO HOUSE ON GREYSTOKE DR. TIME ESTIMATED FROM RADAR.
May 21, 7:46 PM EDTHAIL 0.881 E Xenia, OH
May 21, 7:52 PM EDTHAIL 1Xenia, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS51 KILN 212345
SVRILN
OHC057-220015-
/O.NEW.KILN.SV.W.0071.140521T2345Z-140522T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 815 PM EDT.

* AT 741 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  GREENE COUNTY AIRPORT...MOVING SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  XENIA...
  CEDARVILLE...

IN ADDITION...WILBERFORCE...MIDDLETON CORNER...NEW JASPER...
PAINTERSVILLE...JAMESTOWN...BELL CENTER AND BOWERSVILLE ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3974 8370 3956 8371 3956 8384 3964 8408
      3978 8397
TIME...MOT...LOC 2345Z 294DEG 20KT 3968 8395

HAIL...1.00IN
WIND...<58MPH

$$

SNYDER
2 follow-up statements
606 
WWUS51 KILN 212355
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT WED MAY 21 2014

OHC057-220015-
/O.CON.KILN.SV.W.0071.000000T0000Z-140522T0015Z/
GREENE OH-
755 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN GREENE COUNTY...

AT 751 PM EDT...STORM SPOTTERS REPORTED QUARTER SIZE HAIL ON THE 
SOUTHWEST SIDE OF XENIA. RADAR INDICATED THAT THIS SEVERE 
THUNDERSTORM WAS LOCATED NEAR XENIA...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN GREENE
COUNTY...INCLUDING NEW JASPER...MIDDLETON CORNER...PAINTERSVILLE...
JAMESTOWN AND BOWERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3972 8395 3967 8370 3956 8371 3956 8384
      3963 8404
TIME...MOT...LOC 2355Z 300DEG 20KT 3962 8390

HAIL...1.00IN
WIND...<58MPH

$$

SNYDER
401 
WWUS51 KILN 220010
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT WED MAY 21 2014

OHC057-220020-
/O.EXP.KILN.SV.W.0071.000000T0000Z-140522T0015Z/
GREENE OH-
810 PM EDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE COUNTY WILL
EXPIRE AT 815 PM EDT...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3972 8395 3967 8370 3956 8371 3956 8384
      3963 8404
TIME...MOT...LOC 0010Z 300DEG 20KT 3958 8381

$$

SNYDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:41 PM EDT, 4 minutes earlier.

Area forecast discussion, May 21, 7:41 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT WED MAY 21 2014

.SYNOPSIS...
THUNDERSTORMS WILL OCCUR TONIGHT AHEAD OF A SOUTHWARD ADVANCING
COLD FRONT WHICH WILL CROSS THE OHIO RIVER TOWARD SUNRISE. IN THE
WAKE OF THIS FRONT...HIGH PRESSURE WILL THEN BRING FAIR WEATHER TO OUR
AREA FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATE...BAND OF THUNDERSTORMS MOVING SE THRU ILN/S CENTRAL FA
PRODUCING...VERY HEAVY RAINFALL WITH 2 TO 4 INCHES AND LOCALLY UP
TO 5 INCHES. HAVE ISSUED FLASH FLOOD WATCH FOR THIS AREA THRU
MIDNIGHT TO HIGHLIGHT THIS POTENTIAL DANGEROUS FLOOD THREAT.

SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW
U.S. AND RIDGE FROM THE GULF STATES INTO THE LOWER MS VLY. BAND OF
W-NWRLY MID LEVEL FLOW AROUND THE PERIPHERY OF THIS MID LEVEL RIDGE
ACRS THE GREAT LAKES OHIO VALLEY. FLOW TO BECOME MORE NWRLY OVERNIGHT
WITH SFC FRONT DROPPING SE THRU OHIO VALLEY LATE TONIGHT.

MAIN CONVECTIVE ACTIVITY WILL OCCUR IN WARM SECTOR ASSOCIATED WITH
WEAK PERTURBATION EMBEDDED IN THE FLOW MOVG THRU INDIANA. EXPECT
AIRMASS TO CONTINUE TO DESTABILIZE WITH SFC TD/S IN THE MID/UPR
60S AND TEMPS AROUND 80...SUPPORTING MODERATE INSTBY WITH MLCAPE
OF 1500-2500 J/KG. BEST INSTBY TO OCCR OVER SW. BULK SHEAR AROUND
30-35 KTS WILL HELP ORGANIZE STORMS. EXPECT INITIAL GENESIS REGION
OVER NRN INDIANA INTO WEST CENTRAL OHIO WITH STORMS DROPPING SE
THRU ILNS FA DURG AFTN/EVE HOURS.

LOOKING AT THE POTENTIAL FOR SEVERE WEATHER MAIN TIMING INDICATED
FROM CONVECTIVE ENABLING MODELS WILL BE THRU 9 PM. ILN/S 17Z
SOUNDING SHOWS DECAPE VALUE AROUND 1000 J/KG IN RESPONSE TO MID
LEVEL DRY AIR. THEREFORE DAMAGING WINDS WILL BE A THREAT INTO
EARLY EVENING. GIVEN WBZ HEIGHT AND INSTBY...LARGE HAIL WILL ALSO
BE A THREAT. A BRIEF TORNADO CAN NOT BE RULED OUT EARLY WITH
SUPERCELLS BEFORE STORMS EVOLVE INTO A LINE.

HAVE BUMPED POPS UP TO CATEGORICAL INTO THE EARLY EVENING AND THEN
DIMINISH THESE POPS FROM NW TO SE OVERNIGHT.

COOLER AND DRIER AIR WILL BEGIN TO FILER IN FROM THE NW LATE TONIGHT
WITH LOWS RANGING FROM THE UPPER 50S NW TO THE LOWER/MID 60S SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW
U.S. AND RIDGE OVER THE GULF STATES. BAND OF W-NWRLY MID LEVEL FLOW
TO BECOME MORE NWRLY. FRONT NEAR OHIO RIVER EARLY ON THURSDAY WILL
SLIP SOUTH OF THE REGION. MOST OF THE CWA WILL BE RAIN FREE BY
DAYBREAK...WILL ONLY KEEP SLIGHT CHC OF PRECIP VERY EARLY THURSDAY.
NORTHWESTERLY FLOW WILL BRING DRIER AIR INTO THE REGION WITH
SEASONABLE TEMPERATURES AND FAIR WEATHER. EXPECT THURSDAYS HIGHS TO
RANGE FROM THE LOWER 70S NW TO NEAR 80 SE.

SFC HIGH HIGH PRESSURE WILL SLOWLY BUILD SOUTHEAST BECOMING CENTERED
OVER THE REGION BY THE END OF THE WEEK. SURFACE WINDS WILL REMAIN
NORTHWESTERLY THURSDAY NIGHT WITH SKIES BECOMING MOSTLY CLEAR.
THURSDAY NIGHTS LOWS TO RANGE FROM THE UPPER 40S NW TO THE LOWER 50S
SE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SURFACE HIGH PRESSURE TRAVELING ON A NORTHWEST UPPER FLOW SHOULD
KEEP DRY CONDITIONS OVER THE REGION SATURDAY AND SUNDAY. THOUGH
MAJOR WEATHER MAKING SYSTEMS AND LARGE SCALE FORCING WILL BE
ABSENT...A MORE UNSETTLED PATTERN WILL EMERGE ON MONDAY AND
TUESDAY...WHEN MID LEVEL SHORTWAVE ENERGY MOVING OVER AN UNSTABLE
AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS. THUNDERSTORMS
CHANCES MAY BE ENHANCED ON WEDNESDAY DUE TO INCREASED INSTABILITY
UNDER AN UPPER TROUGH.

TEMPERATURE REGIME WILL FEATURE A WARMING TREND. HIGHS WILL START
OUT IN THE MID 70S SATURDAY AS THE HIGH MOVES IN...BEFORE RISING
WELL INTO THE 80S BY TUESDAY UNDER WARM ADVECTION IN THE RETURN FLOW
BEHIND THE HIGH CENTER.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS NOW APPEAR UNLIKELY FOR THE COLUMBUS TAF
SITES...BUT MAY PERSIST FOR ANOTHER COUPLE HOURS NEAR THE DAYTON
AND CINCINNATI AIRPORTS. OCCASIONAL IFR CONDITIONS ARE POSSIBLE
WITH THE STORMS.

AFTER 04Z...DRY CONDITIONS ARE EXPECTED TO PREVAIL. THERE WILL
REMAIN A SLIGHT CHANCE OF A SHOWER OR STORM...BUT TOO UNCERTAIN TO
INCLUDE IN THE TAFS. OTHERWISE...SOME CLOUDS WILL STAY
AROUND...WITH A SLIGHT POSSIBILITY OF MVFR CEILINGS. WITH ALL THE
RAIN THAT HAS FALLEN...MVFR VISIBILITIES TOWARD MORNING ARE ALSO
EXPECTED.

AS A COLD FRONT PASSES THROUGH THE AREA ON THURSDAY
MORNING...WINDS WILL SHIFT TO THE NORTHWEST. CUMULUS AND
STRATOCUMULUS DEVELOPMENT IS EXPECTED DURING THE DAY...WITH
CLOUDS LIKELY NOT DISSIPATING UNTIL AFTER SUNSET.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ051>054-
     061>064-071>073-080>082-088.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HATZOS
Hazardous weather outlook, May 21, 3:23 AM EDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EDT WED MAY 21 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-220730-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
323 AM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD
OF A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, May 21, 7:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HEAVY RAIN       COVINGTON               40.12N 84.35W
05/21/2014  M2.50 INCH       MIAMI              OH   TRAINED SPOTTER

&&

BINAU
Local storm report, May 21, 7:30 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       3 SSE HOLIDAY VALLEY    39.82N 83.95W
05/21/2014  M3.21 INCH       GREENE             OH   PUBLIC

            IN THE LAST 3 HOURS

&&

BINAU
Local storm report, May 21, 7:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
740 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FLASH FLOOD      1 W HUBER HEIGHTS       39.85N 84.13W
05/21/2014                   MONTGOMERY         OH   AMATEUR RADIO

            3 TO 5 INCHES OF RAPIDLY MOVING WATER ON TROY VILLA BLVD.

&&

KURZ
Special weather statement, May 21, 7:42 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT WED MAY 21 2014

INZ073>075-080-220015-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-
742 PM EDT WED MAY 21 2014

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY...DEARBORN...OHIO AND
SWITZERLAND COUNTIES THROUGH 815 PM EDT...

AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OTTER
VILLAGE...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...MILAN...
BRIGHT...DILLSBORO...HIDDEN VALLEY...GREENDALE...AURORA...
LAWRENCEBURG...VEVAY AND RISING SUN.

ALSO...SUNMAN...LAWRENCEVILLE...NEW MARION...VERSAILLES LAKE...ST.
LEON...WEISBURG...NEW ALSACE...REXVILLE...DOVER AND MOORES HILL ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3920 8544 3931 8522 3931 8482 3911 8482
      3905 8490 3898 8483 3891 8488 3888 8478
      3883 8483 3879 8481 3879 8490 3878 8494
      3878 8499 3870 8513 3869 8520 3891 8521
      3891 8545
Special weather statement, May 21, 7:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED MAY 21 2014

OHZ080-081-220015-
ADAMS OH-HIGHLAND OH-
743 PM EDT WED MAY 21 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND AND
NORTHERN ADAMS COUNTIES THROUGH 815 PM EDT...

AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
MARKET...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
NICKEL SIZE HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
ADAMS AND SOUTHEASTERN HIGHLAND COUNTIES...INCLUDING HIGHLAND COUNTY
AIRPORT...BERRYSVILLE...ROCKY FORK LAKE...MARSHALL...BELFAST...MAY
HILL AND SERPENT MOUND.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3916 8337 3900 8340 3893 8353 3909 8373
      3925 8368

SNYDER
Local storm report, May 21, 7:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             XENIA                   39.69N 83.94W
05/21/2014  M0.88 INCH       GREENE             OH   TRAINED SPOTTER

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:00 AM EDTSpecial Weather StatementILNAuglaize, Hardin30 min
May 21, 2:31 AM EDTSpecial Weather StatementILNHardin, Logan29 min
May 21, 3:00 AM EDTSpecial Weather StatementILNDelaware, Union30 min
May 21, 3:28 AM EDTSpecial Weather StatementILNDelaware32 min
May 21, 3:58 AM EDTSpecial Weather StatementILNLicking32 min
May 21, 9:03 AM EDTSpecial Weather StatementILNMercer27 min
May 21, 11:32 AM EDTSpecial Weather StatementILNLogan, Union28 min
May 21, 3:01 PM EDTSpecial Weather StatementILNMiami29 min
May 21, 3:17 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby43 min
May 21, 3:32 PM EDTSpecial Weather StatementILNMercer28 min
May 21, 3:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
May 21, 3:45 PM EDTSevere Thunderstorm WarningILNChampaign, Logan45 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningILNLogan, Union40 min
May 21, 4:12 PM EDTSpecial Weather StatementILNShelby33 min
May 21, 4:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark47 min
May 21, 4:30 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
May 21, 4:33 PM EDTSpecial Weather StatementILNUnion27 min
May 21, 4:35 PM EDTSpecial Weather StatementILNMiami25 min
May 21, 4:46 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
May 21, 4:50 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami40 min
May 21, 4:55 PM EDTTornado WarningILNClark20 min
May 21, 4:56 PM EDTAreal Flood AdvisoryILNChampaign, Clark3 hr
May 21, 4:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark46 min
May 21, 5:17 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery43 min
May 21, 5:23 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery52 min
May 21, 5:28 PM EDTSpecial Weather StatementILNDarke32 min
May 21, 5:29 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery3 hr
May 21, 5:32 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Madison43 min
May 21, 5:35 PM EDTSpecial Weather StatementILNUnion25 min
May 21, 5:43 PM EDTSevere Thunderstorm WarningILNDarke32 min
May 21, 5:50 PM EDTAreal Flood AdvisoryILNDarke3 hr
May 21, 6:08 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene37 min
May 21, 6:13 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Madison, Pickaway, Ross3 hr
May 21, 6:14 PM EDTSpecial Weather StatementILNDarke, Miami31 min
May 21, 6:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery41 min
May 21, 6:22 PM EDTFlash Flood WarningILNMiami, Montgomery6 hr
May 21, 6:32 PM EDTSpecial Weather StatementILNRoss28 min
May 21, 6:33 PM EDTFlash Flood WarningILNClark, Greene6 hr
May 21, 6:42 PM EDTSevere Thunderstorm WarningILNGreene33 min
May 21, 6:55 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene35 min
May 21, 6:56 PM EDTFlash Flood WarningILNChampaign, Clark, Miami3 hr
May 21, 7:00 PM EDTSpecial Weather StatementILNMiami30 min
May 21, 7:07 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Ross3 hr
May 21, 7:17 PM EDTSpecial Weather StatementILNMiami43 min
May 21, 7:19 PM EDTFlash Flood WatchILNAdams, Champaign, Clark, Clinton, Fayette, Greene and 9 more5 hr
May 21, 7:19 PM EDTSpecial Weather StatementILNHighland26 min
May 21, 7:23 PM EDTSpecial Weather StatementILNGreene37 min
May 21, 7:35 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Scioto3 hr
May 21, 7:43 PM EDTSpecial Weather StatementILNHighland32 min
May 21, 7:57 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.